Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 2, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at May 17, 2013, 6:39 PM MDT for Adams County, Bowman County, North Dakota. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2013, 6:39 PM MDT (00:39 UTC)
- Expired
- May 17, 2013, 7:15 PM MDT
- In force
- 36 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, ND, Bowman County, ND
The radar
The Bismarck radar (KBIS), 174 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2094 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
348
WUUS53 KBIS 180039
SVRBIS
NDC001-011-180115-
/O.NEW.KBIS.SV.W.0002.130518T0039Z-130518T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
639 PM MDT FRI MAY 17 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN ADAMS COUNTY IN SOUTHWEST NORTH DAKOTA...
SOUTHEASTERN BOWMAN COUNTY IN SOUTHWEST NORTH DAKOTA...
* UNTIL 715 PM MDT
* AT 631 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES
SOUTHEAST OF BOWMAN...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTER 5 MILES ENE OF BOWMAN HALEY DAM.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
REEDER AND BUCYRUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS HAVE A HISTORY OF PRODUCING STRONG WINDS IN EXCESS OF
60 MPH. IF OUTSIDE...MOVE INDOORS IMMEDIATELY. DEADLY CLOUD TO
GROUND LIGHTNING IS ALSO OCCURRING WITH THESE STORMS. REMEMBER...IF
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 4595 10313 4612 10320 4629 10253 4629 10251
4605 10242
TIME...MOT...LOC 0035Z 254DEG 23KT 4606 10303
HAIL...<.75IN
WIND...60MPH
$$
TM2 follow-up statements
566
WWUS53 KBIS 180107
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
807 PM CDT FRI MAY 17 2013
NDC011-180115-
/O.CAN.KBIS.SV.W.0002.000000T0000Z-130518T0115Z/
BOWMAN ND-
707 PM MDT FRI MAY 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOWMAN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4617 10300 4629 10253 4628 10251 4623 10249
4621 10249 4621 10248 4605 10242 4597 10299
TIME...MOT...LOC 0105Z 252DEG 22KT 4610 10283
$$
NDC001-180115-
/O.CON.KBIS.SV.W.0002.000000T0000Z-130518T0115Z/
ADAMS ND-
707 PM MDT FRI MAY 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN ADAMS
COUNTY UNTIL 715 PM MDT...
AT 704 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 27 MILES EAST OF
BOWMAN...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTER 5 MILES ENE OF BOWMAN HALEY DAM.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WESTERN
ADAMS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4617 10300 4629 10253 4628 10251 4623 10249
4621 10249 4621 10248 4605 10242 4597 10299
TIME...MOT...LOC 0105Z 252DEG 22KT 4610 10283
HAIL...<.75IN
WIND...60MPH
$$
TM587
WWUS53 KBIS 180115
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
815 PM CDT FRI MAY 17 2013
NDC001-180125-
/O.EXP.KBIS.SV.W.0002.000000T0000Z-130518T0115Z/
ADAMS ND-
715 PM MDT FRI MAY 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ADAMS COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BISMARCK.
LAT...LON 4617 10300 4629 10253 4628 10251 4623 10249
4621 10249 4621 10248 4605 10242 4597 10299
TIME...MOT...LOC 0107Z 252DEG 22KT 4610 10281
$$
TMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 6:16 PM MDT, 23 minutes earlier.
Area forecast discussion, May 17, 6:16 PM MDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 716 PM CDT FRI MAY 17 2013 .UPDATE... ISSUED AT 717 PM CDT FRI MAY 17 2013 SHORT RANGE MODEL GUIDANCE CONTINUES TO STRUGGLE RESOLVING CONVECTIVE ACTIVITY ACROSS PORTIONS OF THE NORTHERN PLAINS THIS EVENING. THE ONLY EVENING CONVECTION AFFECTING WESTERN AND CENTRAL NORTH DAKOTA IS JUST NOW NOSING ITS WAY INTO EXTREME SOUTHWESTERN NORTH DAKOTA. THIS ACTIVITY SHOULD CONTINUE TO MOVE EAST-NORTHEAST THROUGH THE EVENING HOURS ALONG THE 850MB-300MB MEAN WIND. AS A RESULT...LOWERED EVENING POPS FOR ALL BUT SOUTHWESTERN AND SOUTH CENTRAL NORTH DAKOTA. AFTER MIDNIGHT...THE ECMWF AND NAM PROG A TIGHT THETA-E GRADIENT DEVELOPING OVER CENTRAL NORTH DAKOTA (MAINLY ALONG AND NORTH OF I-94). SUBSEQUENTLY...THESE MODELS PROG THIS HIGHEST QPF TO DEVELOP THERE. ON THE OTHER HAND...THE GEM AND GFS ARE KEYING IN ON AN UPSTREAM SHORTWAVE AND PROG THE HIGHEST QPF TO DEVELOP OVER NORTHWESTERN NORTH DAKOTA. GIVEN THE MODEL TO MODEL INCONSISTENCIES...MAINTAINED LIKELY POPS DEVELOPING AREAWIDE AFTER MIDNIGHT. KEPT THE HIGHEST QPF NEAR THE I-94 CORRIDOR. HOWEVER...CONFIDENCE IS LOW REGARDING THE PLACEMENT OF THE HIGHEST QPF. WILL CONTINUE TO MONITOR EVENING TRENDS AND MODIFY AS NEEDED. THE UPDATED GRIDDED AND TEXT PRODUCTS HAVE BEEN SENT. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 258 PM CDT FRI MAY 17 2013 THE MAIN SHORT TERM FOCUS IS PRECIPITATION THROUGH SATURDAY. PRECIPITATION CHANCES HAVE GENERALLY BEEN LOWERED FROM CONTINUITY BASED ON MODEL CONSENSUS AND COORDINATION WITH SURROUNDING OFFICES. THEY NOW REFLECT THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS. UNFORTUNATELY...THE AVAILABLE 12 UTC THROUGH 18 UTC GUIDANCE DISAGREES WITH TIMING AND COVERAGE ACROSS MUCH OF THE STATE FOR THIS AFTERNOON AND TONIGHT...BUT THERE IS GENERAL AGREEMENT THAT AN AREA OF CONVECTION WILL DEVELOP OVER SOUTHEASTERN MONTANA THIS AFTERNOON AND MOVE EAST-NORTHEAST. WATER VAPOR SATELLITE IMAGERY INDICATES THE LEADING EDGE OF THE NEXT MID LEVEL SHORTWAVE WILL NOSE INTO SOUTHWESTERN NORTH DAKOTA AROUND 23 UTC. WHILE THAT WILL LIKELY BE THE BEST CHANCE FOR STRONGER THUNDERSTORMS...CURRENT RADAR CONFIRMS THAT SHOWERS AHEAD OF THAT FEATURE WILL ALSO SPREAD ACROSS THE MISSOURI SLOPE THIS AFTERNOON...THOUGH NO LIGHTENING HAS BEEN OBSERVED THERE. LOOK FOR THIS TREND TO CONTINUE AND FILL IN THROUGH THE AFTERNOON AS MORE FAVORABLE DYNAMIC FORCING MOVES INTO THE REGION. THERE IS A SPC SLIGHT RISK FOR SEVERE THUNDERSTORMS ON SATURDAY AFTERNOON ASSOCIATED WITH A DEEPENING SURFACE LOW. NORTH DAKOTA LOOKS TO BE ON THE NORTH SIDE OF THE WARM FRONT. WHILE LOW-LEVEL WINDS WILL BE BACKED...FORECAST CLOUD COVER JUSTIFIED MODEL SOUNDINGS NOT FAVORABLE FOR SURFACE-BASED CONVECTION. THUS...THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS UNLESS CLEARING MOVES INTO SOUTH CENTRAL NORTH DAKOTA. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 258 PM CDT FRI MAY 17 2013 THE MAIN FORECAST HIGHLIGHT FOR THE EXTENDED PERIOD CONTINUES TO BE THE MODERATE TO HEAVY RAIN EVENT THROUGH EARLY TUESDAY. THE 12Z DETERMINISTIC MODEL SUITE IS IN GOOD AGREEMENT EARLY IN THE EXTENDED PERIOD BEFORE SOLUTIONS DIVERGE IN REGARDS OF THE FORMATION AND MOVEMENT OF THE UPPER LEVEL LOW ACROSS THE NORTHERN PLAINS MONDAY THROUGH WEDNESDAY. A BROAD WESTERN CONUS UPPER LEVEL TROUGH IS PROGGED TO PUSH EAST AND OVER THE PLAINS SATURDAY AND SUNDAY...CLOSE OFF OVER THE NORTHERN AND CENTRAL PLAINS LATE SUNDAY AND MONDAY...AND THEN SLOWLY PUSH EAST AND WEAKEN THROUGH THURSDAY. THE 12Z GFS REMAINS THE PROGRESSIVE SOLUTION MOVING AND WEAKENING THE CLOSED OFF LOW AWAY FROM THE DAKOTAS BY WEDNESDAY...WHILE THE 12Z ECWMF/GEM KEEPS IT MEANDERING OVER THE DAKOTAS BEFORE PUSHING EAST AND WEAKENING BY LATE NEXT WEEK. MEANWHILE...A REX BLOCKING PATTERN OVER NORTHERN AMERICA WILL BEGIN TO SET UP AS UPPER LEVEL RIDGING TAKES PLACE NORTH OF THE AFOREMENTIONED CLOSED OFF LOW AND ANOTHER TROUGH DROPS SOUTH FROM THE NORTHEASTERN PACIFIC. AS A RESULT IN THE DIFFERENCES IN THE POSITIONING AND MOVEMENT OF THE AFOREMENTIONED LOW...PLACEMENT AND AMOUNT OF PRECIPITATION DIFFER BETWEEN THE GFS AND THE GEM/ECWMF SOLUTIONS...MOST NOTABLY ON MONDAY AND TUESDAY. THE ECWMF/GEM CONTINUE CHANCES FOR PRECIPITATION ON THESE DAYS AS THE LOW HOVERS OVERHEAD...WHILE THE GFS KEEPS MOST OF THE NORTH AND WEST DRY...WITH PRECIPITATION CHANCES FOR THE SOUTHEAST PART OF THE STATE. HAVE DECIDED TO STICK CLOSE TO WPC GUIDANCE FOR QPF...WHICH KEEPS THE JAMES RIVER VALLEY ON TRACK FOR ONE TO TWO INCHES OF RAINFALL FROM SATURDAY EVENING THROUGH TUESDAY...WITH LESSER AMOUNTS FURTHER NORTHWEST. IN REGARDS TO ANY POTENTIAL FLOODING ISSUES...CONDITIONS ARE SUCH THAT SOILS CAN ABSORB SIGNIFICANT RAINFALL. THUS...SIGNIFICANT RISES ON MAIN STEM RIVERS SUCH AS THE SOURIS AND JAMES ARE NOT EXPECTED. HOWEVER...ENHANCED RAINFALL RATES OR SEVERAL ROUNDS OF STORMS COULD PRODUCE LOCALIZED RUNOFF...LEADING TO RISES ON SMALL CREEKS AND STREAMS...AND POSSIBLY FLASH FLOODING. PRECIPITATION CHANCES WILL BEGIN TO DIMINISH LATE TUESDAY AND INTO WEDNESDAY AS DRY AND SEASONABLE CONDITIONS TAKE OVER....WITH AN ADDITIONAL CHANCE FOR SHOWERS POSSIBLY THURSDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 24Z SATURDAY EVENING) ISSUED AT 717 PM CDT FRI MAY 17 2013 VFR CONDITIONS AT ALL TAF SITES WILL EVENTUALLY BECOME MVFR TONIGHT AS WIDESPREAD SHOWERS AND THUNDERSTORMS ACCOMPANY LOWER CEILINGS. THE OFFENDING LARGE LOW PRESSURE SYSTEM WILL REMAIN OVER THE NORTHERN PLAINS THROUGH AT LEAST MONDAY. THUNDERSTORMS WILL BE MORE WIDESPREAD SATURDAY AFTERNOON AND EVENING. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...TM SHORT TERM...SCHECK LONG TERM...LTH AVIATION...TM
Hazardous weather outlook, May 17, 1:59 PM MDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 259 PM CDT FRI MAY 17 2013 NDZ004-012-182000- BOTTINEAU-MCHENRY- 259 PM CDT FRI MAY 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT RIVER FLOOD WARNINGS REMAIN IN EFFECT THROUGHOUT THE LOWER SOURIS BASIN. FOR DETAILED INFORMATION IN YOUR AREA...VISIT WWW.WEATHER.GOV/BISMARCK. FOR INFORMATION ON RIVER STAGES AND FORECASTS CLICK ON THE RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE. ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT...BUT SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MONDAY NIGHT. TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE FORECAST. CONDITIONS ARE SUCH THAT SOILS CAN ABSORB PLENTY OF RAINFALL. THUS...SIGNIFICANT RISES ON THE SOURIS RIVER ARE NOT EXPECTED. HOWEVER...ENHANCED RAINFALL RATES OR SEVERAL ROUNDS OF STORMS COULD PRODUCE SIGNIFICANT RUNOFF...LEADING TO RISES ON SMALL CREEKS AND STREAMS...AND POSSIBLY LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ005-013-018>023-025-031>037-040>048-050-051-182000- ROLETTE-PIERCE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 259 PM CDT FRI MAY 17 2013 /159 PM MDT FRI MAY 17 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. AN ISOLATED SEVERE STORM IS POSSIBLE THIS AFTERNOON AND EVENING...MAINLY ALONG AND SOUTH OF INTERSTATE 94. SOME STORMS COULD ALSO PRODUCE LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MONDAY NIGHT. A FEW SEVERE STORMS ARE POSSIBLE SATURDAY AFTERNOON AND NIGHT...WITH LARGE HAIL AND ISOLATED WIND GUSTS AROUND 60 MPH THE MAIN THREATS. TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE FORECAST...WITH AMOUNTS AROUND 4 INCHES NOT OUT OF THE QUESTION IN THE JAMES RIVER VALLEY. CONDITIONS ARE SUCH THAT SOILS CAN ABSORB PLENTY OF RAINFALL. THUS...SIGNIFICANT RISES ON MAINSTEM RIVERS SUCH AS THE JAMES ARE NOT EXPECTED. HOWEVER...ENHANCED RAINFALL RATES OR SEVERAL ROUNDS OF STORMS COULD PRODUCE SIGNIFICANT RUNOFF...LEADING TO RISES ON SMALL CREEKS AND STREAMS...AND POSSIBLY LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001>003-009>011-017-182000- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE- 259 PM CDT FRI MAY 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTHWEST NORTH DAKOTA TONIGHT. SOME OF THE STORMS COULD PRODUCE LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MONDAY NIGHT. TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE ARE FORECAST. CONDITIONS ARE SUCH THAT SOILS CAN ABSORB PLENTY OF RAINFALL. HOWEVER...ENHANCED RAINFALL RATES OR SEVERAL ROUNDS OF STORMS COULD PRODUCE SIGNIFICANT RUNOFF...LEADING TO RISES ON SMALL CREEKS AND STREAMS...AND POSSIBLY LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. SCHECK/LTH
In the hours before
Local storm report, May 17, 6:37 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
737 PM CDT FRI MAY 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM TSTM WND GST 5 ENE BOWMAN HALEY DAM 46.02N 103.14W
05/17/2013 E60 MPH BOWMAN ND TRAINED SPOTTER
PEA SIZED HAIL STARTED AT 1925 AND WAS STILL ONGOING AT
THE TIME OF CALL
&&
KROLAKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 8:07 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 38 min |
| May 17, 8:37 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 53 min |
| May 17, 9:19 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 41 min |
| May 18, 5:15 PM MDT | Severe Thunderstorm Warning | BIS | Grant | 60 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.